# SDR 2000UALA00355

- Difficulty date: June 24, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N387UA
- Make and model: Boeing 737322
- Aircraft serial: 24662
- Aircraft time: 31,114 hours, 20,939 cycles
- Engine: Ge CFM56*
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Failed
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLAPS LOCKED UP AT POSITION ONE.  *S/D*  THE TRAILING EDGE FLAPS POSITION INDICATOR WAS REPLACED.  THE AIRCRAFT HAS NOT HAD ANY FLAP PROBLEMS SINCE THE REPLACEMENT OF THE INDICATOR.
